# SDR 20010524SG001

- Difficulty date: April 28, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N417EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19290
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 308
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER LEFT LIGHT BULB IN MAIN CABIN SMOKE DETECTOR IS BURNED OUT.  REMOVED AND REPLACED LEFT AND RIGHT BULBS IN MAIN CABIN SMOKE DETECTOR.  (M)
